# SDR CALA2023100602963

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 68,167 hours, 23,758 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Handler Error
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR WOULDNT RETRACT. FOUND NOSE GEAR LOCK PIN IN NOSE GEAR. REMOVED PIN STOWED IN FLIGHT DECK. CHECKED MLG FOR PINS TOO. ALL 3 PINS ARE IN FLIGHT DECK PIN REMOVED AND STOWED IN FLIGHT DECK.
